# SDR PCAA0111145

- Difficulty date: October 22, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N811EX
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 28,397 hours, 32,013 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK AND PIN FOUND WORN. DISASSEMBLED NOSE GEAR SHOCK STRUT, INSPECTED PARTS. REPLACED TRAILING ARM LOWER LINK AND LOWER PIN. REASSEMBLED NOSE GEAR SHOCK STRUT ASSEMBLY. ALL WORK DONE IN ACCORDANCE WITH DOWTY COMPONENT MAINTENANCE MANUAL 32-20-01. AIRCRAFT RETURNED TO SERVICE.
